Medical Questions > General Forum Topics > Pharmaceuticals Forum

tired every day, Can this be caused by a medication?

User Profile
I been on Cipralex for 3 months now and Wellbrutrin for 1 month. I'm presently taking 20mg of the cipralex and 150 of the wellbrutrin. Before I was takeing 300 of wellbrutrin but now my doctor is winning me off it because it was not working. For the last few weeks I been tired every morning even when I have a good sleep and I'm tired also during the day. Can this be caused by one of these medications?


Did you find this post helpful?
|

User Profile
replied February 1st, 2014
Depression Answer A45901
Good day Madam!
Thank you for asking. I am Dr S khan and i would like to help you in your concerns for that fatigue and troubles you have on daily basis.
Madam I want you to know that Yes medicines you mentioned bot have adverse effects of fatigue amongst many. So yes the possibility of drug as a reason for this is obvious.
BUT considering your 203 pounds for just 5 feet 5 inches is severely morbidly obese and something needs to be done about that. As obesity is a hallmark of fatigue.
In Nut shell two management plans. Consult a psychiatrist for readjustment of doses or mentioning the symptoms or adverse effects you are having. Plus also Consider signing up to programs of weightloss approved by FDA . Before its too late.
Good Luck


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Pharmaceuticals , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.